[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Ethics Considerations::
Contact us::
Site Facilities::
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
Indexing and Abstracting

Social Media

Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
Similarity Check Systems

:: Volume 15, Issue 2 (3-2022) ::
JSS 2022, 15(2): 341-362 Back to browse issues page
Stochastic Comparisons of Parallel and Series Systems Comprising Multiple-Outlier Scale Components
Ebrahim Amini Seresht * , Ghobad Barmalzan
Abstract:   (2997 Views)

This paper discusses stochastic comparisons of the parallel and series systems comprising multiple-outlier scale components. Under uncertain conditions on the baseline reversed hazard rate, hazard rate functions and scale parameters, the likelihood ratio, dispersive and mean residual life orders between parallel and series systems are established. We then apply the results for two exceptional cases of the multiple-outlier scale model: gamma and Pareto multiple-outlier components to illustrate the found results.

Keywords: Dispersive Order, Likelihood Ratio Order, Series System, Parallel System, Multiple-Outlier Scale Model.
Full-Text [PDF 239 kb]   (1266 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2020/10/5 | Accepted: 2022/03/1 | Published: 2021/10/4
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amini Seresht E, Barmalzan G. Stochastic Comparisons of Parallel and Series Systems Comprising Multiple-Outlier Scale Components. JSS 2022; 15 (2) :341-362
URL: http://jss.irstat.ir/article-1-731-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 15, Issue 2 (3-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 45 queries by YEKTAWEB 4639